MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Unintended System Motion (1430); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abrasion (1689); Insufficient Information (4580)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
While repositioning the patient, the table showed locked, but it rotated causing the patient to fall.
 
Additional Manufacturer Narrative
As part of the device evaluation and preventive maintenance check, it was observed that the rotation lock located on the head end assembly is a friction lock and was worn out possibly due to repeated usage and/or abuse of the table.An evaluation of replacing the head end assembly was thus made by the manufacturer.The root cause of the observed malfunction is thus been deemed as wearing/aging of the rotation lock due to suspected frequent usage and/or abuse.
 
Event or Problem Description

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key21688730
Report Number2921578-2025-00008
Device Sequence Number18325604
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public(01)00842430106026(11)180531
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown